MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; Battery, Replacement, Rechargeable

ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; Battery, Replacement, Rechargeable
Catalog Number 89-8510-440-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that locking mechanism is broken.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6 (component code) the following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record determined the housing lid was broken and was scrapped.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL ASEPTIC TRANSFER KIT HOUSING
Common Device Name
Battery, Replacement, Rechargeable
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24862315
Report Number0008031000-2026-00028
Device Sequence Number9238939
Product Code MOQ
UDI-Device Identifier00889024355149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8510-440-10
Device Lot Number5013398
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown